# SDR RAIA00309249

- Difficulty date: September 30, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N573HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41092
- Aircraft time: 15,170 hours, 16,882 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 7003360948
- Part serial: 93072717
- Condition: Failed
- Location: Cockpit
- Part time: 5,015 hours, 6,032 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

5583-STL- AHRS NR 2 FAILED IN FLIGHT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 AHRS COMPUTER.
